Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A close approximation related to the error function

Author: Roger G. Hart
Journal: Math. Comp. 20 (1966), 600-602
MSC: Primary 65.25
MathSciNet review: 0203907
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Tables of Normal Probability Functions, NBS, Applied Mathematics Series, No. 23, U. S. Government Printing Office, Washington, D. C., 1963.
  • [2] M. R. Sampford, Some inequalities on Mill’s ratio and related functions, Ann. Math. Statistics 24 (1953), 130–132. MR 0054890 (14,995g)
  • [3] Robert F. Tate, On a double inequality of the normal distribution, Ann. Math. Statistics 24 (1953), 132–134. MR 0054891 (14,995h)
  • [4] Roger G. Hart, A formula for the approximation of definite integrals of the normal distribution function, Math. Tables Aids Comput. 11 (1957), 265. MR 0093024 (19,1199b)
  • [5] Cecil Hastings Jr., Approximations for digital computers, Princeton University Press, Princeton, N. J., 1955. Assisted by Jeanne T. Hayward and James P. Wong, Jr. MR 0068915 (16,963e)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25

Additional Information

PII: S 0025-5718(1966)0203907-1
Article copyright: © Copyright 1966 American Mathematical Society